# SDR GTIA2017052101922

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: N63047
- Aircraft time: 10,143 hours, 4,583 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING TAKEOFF AND ON DESCENT.  PERFORMED COM PROCEDURES AND LANDED UNPRESSURIZED.  PACK 1 OFF ON 1ST EVENT SOLVED.    COULD NOT DUPLICATE THE PROBLEM DURING TROUBLESHOOTING.  PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS IAW AMM 21-00-00-615-002.  NO CABIN ODORS DETECTED AT THIS TIME.
